# SDR HEEA063164

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 214074303115
- Condition: Failed
- Location: Autoflight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH CHANNEL DROPS OFF WHEN BEEPING FORE AND AFT.  ATTEMPTED ALIGNMENT.  DID NOT CURE PROBLEM.
